# SDR UIEA2025081801130

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B T/E REAR SPAR UPPER CHORD AT WS 540 AREA FOUND CRACKED( CRACKED AT RHW I/B T/E REAR SPAR UPPER CHORD AT WS 540 AREA REPAIRED AS PER EN #3398-25 REV 0 REPAIR CATEGORIZED AS Â€ŒCATEGORY AÂ€? PERMANENT REPAIR AND REPAIR CLASSIFIED AS Â€ŒMAJOR REPAIRÂ€? AS PER EN #3398-25 REV 0. NO FURTHER DEFECTS NOTED. PN 65B11614-28 )
